| Model Number |
0240031020 |
| Medical Device Problem Code |
Display Difficult to Read (1181)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
12/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was loss of visualization during procedure, causing gallbladder injury and surgical delay greater than 30 minutes.
Additional Manufacturer Narrative
The device was received at the local service facility for investigation.The technical service report is attached (see comm log), and indicates: intermittent failure of endo devices on laparoscopy towers.Devices switch themselves off and on again the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description